# SDR AU980648

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 757-200 SERIES
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

(AUS) TE FLAP INDICATING SYSTEM SUSPECT FAULTY.  INVESTIGATION FOUND THE LT WING FLAP POSITION TRANSMITTER OUT OF LIMITS.
